Common fixed points for generalized \(\left( \alpha {-}\psi \right)\)-Meir–Keeler–Khan mappings in metric spaces

Abstract

In this article, we prove a common fixed point results for two pairs of weakly compatible self-mappings in a complete metric space satisfying \(\left( \alpha ,\psi \right)\)-Meir–Keeler–Khan type contractive condition. We present an example to illustrate main result. Some other results and consequences are also given. These results generalize some classical results in the current literature.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    Agarwal, R.P., E. Karapinar, D. O’Regan, and A.F.R. Lopez-de-Hierro. 2015. Fixed point theory in metric type spaces. Berlin: Springer.

    Google Scholar 

  2. 2.

    Aleksić, S., S. Chandok, and S. Radenović. 2019. Simulation functions and Boyd–Wong type results. Tbilisi Mathematical Journal 12: 105–115.

    MathSciNet  Article  Google Scholar 

  3. 3.

    Altun, I., N.A. Arifi, M. Jleli, A. Lashin, and B. Samet. 2016. A new approach for the approximations of solutions to a common fixed point problem in metric fixed point theory. Journal of Function Spaces 2016: 5.

    MathSciNet  Article  Google Scholar 

  4. 4.

    Arshad, M., A. Azam, and P. Vetro. 2009. Some common fixed point results in cone metric spaces. Fixed Point Theory and Applications 2009: 11.

    MathSciNet  Article  Google Scholar 

  5. 5.

    Aydi, H., E. Karapınar, and S. Rezapour. 2012. A generalized Meir–Keeler-type contraction on partial metric spaces. Abstract and Applied Analysis 2012: 10.

    MathSciNet  MATH  Google Scholar 

  6. 6.

    Banach, S. 1922. Sur les operations dans les ensembles abstraits et leur application aux equations integrales. Fundamenta Mathematicae 3: 133–181.

    MathSciNet  Article  Google Scholar 

  7. 7.

    Ćirić, L. 2003. Some Recent Results in Metrical Fixed Point Theory. Beograd, Serbia: University of Belgrade.

    Google Scholar 

  8. 8.

    Fisher, B. 1978. On theorem of Khan. Rivista di Matematica della Universita di Parma 4: 135–137.

    MathSciNet  MATH  Google Scholar 

  9. 9.

    Hussain, N., M. Arshad, A. Shoaib and Fahimuddin. 2014. Common fixed point results for \(\alpha {-}\psi\)-contractions on a metric space endowed with graph. Journal of Inequalities and Applications 13: 14.

    MathSciNet  MATH  Google Scholar 

  10. 10.

    Jungck, G., and B.E. Rhoades. 1998. Fixed point for set valued functions without continuity. Indian Journal of Pure Applied Mathematical 29: 227–238.

    MathSciNet  MATH  Google Scholar 

  11. 11.

    Kadelburg, Z., and S. Radenović. 2011. Meir–Keeler-type conditions in abstract metric spaces. Applied Mathematics Letters 24: 1411–1414.

    MathSciNet  Article  Google Scholar 

  12. 12.

    Kadelburg, Z., S. Radenović, and S. Shukla. 2016. Boyd–Wong and Meir–Keeler type theorems in generalized metric spaces. The Journal of Advanced Mathematical Studies 9: 83–93.

    MathSciNet  MATH  Google Scholar 

  13. 13.

    Khan, M.S. 1976. A fixed point theorem for metric spaces. Rendiconti dell’Istituto di Matematica dell’Universita di Trieste 8: 69–72.

    MathSciNet  MATH  Google Scholar 

  14. 14.

    Kirk, W., and Naseer Shahzad. 2014. Fixed point theory in distance spaces. Berlin: Springer.

    Google Scholar 

  15. 15.

    Meir, A., and E. Keeler. 1969. A theoremon contraction mappings. The Journal of Mathematical Analysis and Applications 28: 326–329.

    Article  Google Scholar 

  16. 16.

    Mitrović, Z., and S. Radenović. 2019. On Meir–Keeler contraction in Branciari b-metric spaces. Transactions of A Razmadze Mathematical Institute 173: 83–90.

    MathSciNet  Google Scholar 

  17. 17.

    Patel, D.K., T. Abdeljawad, and D. Gopal. 2013. Common fixed points of generalized Meir–Keeler \(\alpha\)-contractions. Fixed Point Theory Application 260: 1–16.

    MathSciNet  MATH  Google Scholar 

  18. 18.

    Pavlović, M., and S. Radenović. 2019. A note on Meir–Keeler theorem in the context of b-metric spaces. Military Technical Courier 67: 1–12.

    Google Scholar 

  19. 19.

    Rasham, T., A. Shoaib, B.A.S. Alamri, A. Asif, and M. Arshad. 2019. Fixed point results for \(\alpha _{\ast }-\psi\)-dominated multivalued contractive mappings endowed with graphic structure. Mathematics 7 (3): 307.

    Article  Google Scholar 

  20. 20.

    Redjel, N., A. Dehici, E. Karapınar, and I.M. Erhan. 2015. Fixed point theorems for \(\left( \alpha,\psi \right)\)-Meir–Keeler–Khan mappings. Journal of Nonlinear Sciences and Applications 8: 955–964.

    MathSciNet  Article  Google Scholar 

  21. 21.

    Samet, B., C. Vetro, and H. Yazidi. 2013. A fixed point theorem for a Meir–Keeler type contraction through rational expression. Journal of Nonlinear Sciences and Applications 6: 162–169.

    MathSciNet  Article  Google Scholar 

  22. 22.

    Samet, B., C. Vetro, and P. Vetro. 2012. Fixed point theorem for \(\alpha -\psi\) contractive type mappings. Nonlinear Analysis 75: 2154–2165.

    MathSciNet  Article  Google Scholar 

  23. 23.

    Shoaib, A., T. Rasham, N. Hussain, and M. Arshad. 2019. \(\alpha _{\ast }\)-dominated set-valued mappings and some generalised fixed point results. The Journal of National Science Foundation of Sri Lanka 47 (2): 235–243.

    Article  Google Scholar 

  24. 24.

    Shoaib, A. 2016. Fixed point results for \(\alpha _{\ast }\)-\(\psi\)-multivalued mappings. Bulletin of Mathematical Analysis and Applications 8 (4): 43–55.

    MathSciNet  Google Scholar 

  25. 25.

    Shoaib, A., M. Fahimuddin, M.U. Arshad, and M.U. Ali. 2019. Common Fixed Point results for \(\alpha {-}\psi\)-locally contractive type mappings in right complete dislocated quasi \(G\)-metric spaces. Thai Journal of Mathematics 17 (3): 627–638.

    MathSciNet  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Shaif Alshoraify.

Ethics declarations

Conflict of interest

All authors declare that they have no conflict of interest.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Arshad, M., Alshoraify, S., Shoaib, A. et al. Common fixed points for generalized \(\left( \alpha {-}\psi \right)\)-Meir–Keeler–Khan mappings in metric spaces. J Anal (2020). https://doi.org/10.1007/s41478-020-00244-y

Download citation

Keywords

  • Common fixed point
  • Generalized \(\left( \alpha, \psi \right)\)-Meir–Keeler–Khan type contractions
  • Weakly compatible mappings
  • Complete metric space
  • α-Admissible mapping

Mathematics Subject Classification

  • 47H10
  • 54H25